Hi there sakshisharma. My son took this med and started feeling the effects of Venlafazine a few days after starting it. I'm not saying you will. We're not talking about me or my son. We're talking about you. Goshkins, the info I read was vague. Most good, though. Let me tell you this, saksh, I can get answers from all over the place, including the Effexor website and of course drugs.com, however, nothing is totally clear or I'm missing something that I read. I read on one website that it takes 12 weeks, and another site within a few wks. Since you've been on this medication for over a month, I might give my doc a call. I think he/she needs to know that it's no longer helping you. You may need an increase of Venlafaxine or a different medication or additional med . Here's a link to drugs.com.
I sure hope it helps. Be sure to tell your pharmacist what you've taken in the past, whether legal or not. It's very important.
You take care, sakshisharma. If I can do anything to help, holler.
Enjoy your day, sakshisharm,
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 1 answer
Posted 16 Jan 2015 • 2 answers
Posted 17 Nov 2016 • 2 answers
Posted 17 Jan 2017 • 3 answers
Posted 3 Mar 2018 • 2 answers